Pascal and Francis Bibliographic Databases

Help

Search results

Your search

jo.\*:("Mathematics of computation")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 13690

  • Page / 548
Export

Selection :

  • and

A PRIORI AND A POSTERIORI ANALYSIS OF THE QUASINONLOCAL QUASICONTINUUM METHOD IN IDORTNER, Christoph.Mathematics of computation. 2011, Vol 80, Num 275, pp 1265-1285, issn 0025-5718, 21 p.Article

APPROXIMATION OF THE EIGENVALUE PROBLEM FOR THE TIME HARMONIC MAXWELL SYSTEM BY CONTINUOUS LAGRANGE FINITE ELEMENTSBONITO, Andrea; GUERMOND, Jean-Luc.Mathematics of computation. 2011, Vol 80, Num 276, pp 1887-1910, issn 0025-5718, 24 p.Article

ASYMPTOTIC EXPANSION AND QUADRATURE OF COMPOSITE HIGHLY OSCILLATORY INTEGRALSISERLES, Arieh; LEVIN, David.Mathematics of computation. 2011, Vol 80, Num 273, pp 279-296, issn 0025-5718, 18 p.Article

C0 PENALTY METHODS FOR THE FULLY NONLINEAR MONGE-AMPERE EQUATIONBRENNER, Susanne C; GUDI, Thirupathi; NEILAN, Michael et al.Mathematics of computation. 2011, Vol 80, Num 276, pp 1979-1995, issn 0025-5718, 17 p.Article

COMPUTING SYSTEMS OF HECKE EIGENVALUES ASSOCIATED TO HILBERT MODULAR FORMSGREENBERG, Matthew; VOIGHT, John.Mathematics of computation. 2011, Vol 80, Num 274, pp 1071-1092, issn 0025-5718, 22 p.Article

DISCONTINUOUS GALERKIN ERROR ESTIMATION FOR LINEAR SYMMETRIZABLE HYPERBOLIC SYSTEMSADJERID, Slimane; WEINHART, Thomas.Mathematics of computation. 2011, Vol 80, Num 275, pp 1335-1367, issn 0025-5718, 33 p.Article

DIVIDED DIFFERENCES OF IMPLICIT FUNCTIONSMUNTINGH, Georg; FLOATER, Michael.Mathematics of computation. 2011, Vol 80, Num 276, pp 2185-2195, issn 0025-5718, 11 p.Article

ERROR ESTIMATES FOR RAVIART-THOMAS INTERPOLATION OF ANY ORDER ON ANISOTROPIC TETRAHEDRAACOSTA, Gabriel; APEL, Thomas; DURAN, Ricardo G et al.Mathematics of computation. 2011, Vol 80, Num 273, pp 141-163, issn 0025-5718, 23 p.Article

EVALUATING WHITTAKER FUNCTIONS AND MAASS FORMS FOR SL(3,ℤ)MEZHERICHER, Borislav.Mathematics of computation. 2011, Vol 80, Num 276, pp 2299-2313, issn 0025-5718, 15 p.Article

FAMILIES OF ELLIPTIC CURVES OVER QUARTIC NUMBER FIELDS WITH PRESCRIBED TORSION SUBGROUPSJEON, Daeyeol; CHANG HEON KIM; LEE, Yoonjin et al.Mathematics of computation. 2011, Vol 80, Num 276, pp 2395-2410, issn 0025-5718, 16 p.Article

FASTER ALGORITHMS FOR THE SQUARE ROOT AND RECIPROCAL OF POWER SERIESHARVEY, David.Mathematics of computation. 2011, Vol 80, Num 273, pp 387-394, issn 0025-5718, 8 p.Article

GEOMETRIC WEAKLY ADMISSIBLE MESHES, DISCRETE LEAST SQUARES APPROXIMATIONS AND APPROXIMATE FEKETE POINTSBOS, L; CALVI, J.-P; LEVENBERG, N et al.Mathematics of computation. 2011, Vol 80, Num 275, pp 1623-1638, issn 0025-5718, 16 p.Article

HOW WELL DOES THE HERMITE-PADÉ APPROXIMATION SMOOTH THE GIBBS PHENOMENON?BECKERMANN, Bernhard; KALYAGIN, Valeriy; MATOS, Ana C et al.Mathematics of computation. 2011, Vol 80, Num 274, pp 931-958, issn 0025-5718, 28 p.Article

ON THE POINCARÉ-FRIEDRICHS INEQUALITY FOR PIECEWISE H1 FUNCTIONS IN ANISOTROPIC DISCONTINUOUS GALERKIN FINITE ELEMENT METHODSDUAN, Huo-Yuan; TAN, Roger C. E.Mathematics of computation. 2011, Vol 80, Num 273, pp 119-140, issn 0025-5718, 22 p.Article

PERFECT PARALLELEPIPEDS EXISTSAWYER, Jorge F; REITER, Clifford A.Mathematics of computation. 2011, Vol 80, Num 274, pp 1037-1040, issn 0025-5718, 4 p.Article

SUBIDEAL BORDER BASESKREUZER, Martin; POULISSE, Henk.Mathematics of computation. 2011, Vol 80, Num 274, pp 1135-1154, issn 0025-5718, 20 p.Article

THE IMPACT OF Ϛ(s) COMPLEX ZEROS ON π(x) FOR x < 101013STOLL, Douglas A; DEMICHEL, Patrick.Mathematics of computation. 2011, Vol 80, Num 276, pp 2381-2394, issn 0025-5718, 14 p.Article

UPPER BOUNDS FOR RESIDUES OF DEDEKIND ZETA FUNCTIONS AND CLASS NUMBERS OF CUBIC AND QUARTIC NUMBER FIELDSLOUBOUTIN, Stéphane R.Mathematics of computation. 2011, Vol 80, Num 275, pp 1813-1822, issn 0025-5718, 10 p.Article

WEAK APPROXIMATION OF STOCHASTIC PARTIAL DIFFERENTIAL EQUATIONS: THE NONLINEAR CASEDEBUSSCHE, Arnaud.Mathematics of computation. 2011, Vol 80, Num 273, pp 89-117, issn 0025-5718, 29 p.Article

AN EFFECTIVE MATRIX GEOMETRIC MEAN SATISFYING THE ANDO-LI-MATHIAS PROPERTIESBINI, Dario A; MEINI, Beatrice; POLONI, Federico et al.Mathematics of computation. 2010, Vol 79, Num 269, pp 437-452, issn 0025-5718, 16 p.Article

ANALYSIS OF SPECTRAL APPROXIMATIONS USING PROLATE SPHEROIDAL WAVE FUNCTIONSWANG, Li-Lian.Mathematics of computation. 2010, Vol 79, Num 270, pp 807-827, issn 0025-5718, 21 p.Article

DUALITY THEORY AND PROPAGATION RULES FOR GENERALIZED DIGITAL NETSDICK, Josef; KRITZER, Peter.Mathematics of computation. 2010, Vol 79, Num 270, pp 993-1017, issn 0025-5718, 25 p.Article

FAST INTEGRATION OF HIGHLY OSCILLATORY INTEGRALS WITH EXOTIC OSCILLATORSSHUHUANG XIANG; HAIYONG WANG.Mathematics of computation. 2010, Vol 79, Num 270, pp 829-844, issn 0025-5718, 16 p.Article

GAUSSIAN QUADRATURE FOR SUMS: A RAPIDLY CONVERGENT SUMMATION SCHEMEMONIEN, H.Mathematics of computation. 2010, Vol 79, Num 270, pp 857-869, issn 0025-5718, 13 p.Article

GENERALIZING CIRCLES OVER ALGEBRAIC EXTENSIONSRECIO, T; SENDRA, J. R; TABERA, L. F et al.Mathematics of computation. 2010, Vol 79, Num 270, pp 1067-1089, issn 0025-5718, 23 p.Article

  • Page / 548